# SDR YENA20140701121

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 3659
- Aircraft time: 23,370 hours, 8,009 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bearing
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ACFT RETURN TO DEPARTURE DUE TO VIBRATION FELT DURING INITIAL CLIMB.  VIBRATION STOPPED WHEN ACFT CLEAN, HAD SLIGHT VIBRATION WHILE CONFIGURING LANDING. PERFORM TSM TASK 27-64-00-810-801A.  FOUND UPPER SPHERICAL BEARING ON LINK AT ENG NR 1 PYLON FAIRING, MOVABLE, HAS TOO MUCH PLAY.  REPLACED SPHERICAL BEARINGS ON ROD IAW EA A14-330-01.
